# SDR CA000927008

- Difficulty date: August 29, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,450 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Rt Wing
- Part time: 5,667 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ATTACHING PART BETWEEN THE FLAP TRACK AND LOWER WING SKIN WAS FOUND CRACKED DURING A ROUTINE INSPECTION. UPON INSPECTION OF ANOTHER AIRCRAFT OF THE SAME MODEL IT WAS FOUND THAT REINFORCING PART  WERE NOT INSTALLED AT THE FACTORY ON SUBJECT AIRCRAFT.
